# SDR JJBA20170808009

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 36,948 hours, 21,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 52705
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 24,790 hours, 20,749 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BY MAIN DOOR AND VARIOUS CEILING EMERGENCY LIGHTS INOPERATIVE. R & R THE NR 1 AND 2 EMERGENCY LIGHTS BATTERIES.
